It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


With responsible use, Klonopin (aka. Clonazapem) can do wonders for most of the physical symptoms of anxiety. I've been taking it for almost a year now for GAD/SAD, and it does do wonders. When I have bad days and get really anxious I get the shakes and really horrible muscle tension, but after taking Clonazapem it really helps out my symptoms HUGELY. I don't know what I'd do without this drug.

I tried to take Lexapro for more of a long term solution and to get off of Klonopin (also due to fear of addiction), but after taking it for about 3 months it did nothing for me. I decided to recently try Paxil as well and have been on it for almost 2 weeks, but haven't noticed any change yet besides slightly increased anxiety. I really don't want Klonopin to be my only option, but I also like you only take .5 mg (in the morning) a day and it's been working like it always has, meaning it doesn't seem like I've built any tolerance to it or a need to increase the doseage. .5 mg/day is a very tiny dose respectively, although any dose of Klonopin can have withdrawal effects if used for a duration.

You asked about maybe an 8-hour schedule for your doses? I'd recommend taking one in the morning, one in the afternoon and maybe one in the evening like you said if your current doses just aren't cutting it. I take .25 when I wake up and .25 in the evening before bed and it works pretty well. You could always try upping the dose slightly if you're getting too shaky by the the afternoon time, especially if your doctor OK's it. I understand the fear of going on a potentially addicting medication, but you have to kind of weight out the goods and bads when it comes to something like quality of life. If you're not feeling good and there's a med that helps you feel better, I see no reason to lower your quality of life just because of a fear of the meds.

About the addictive qualities of Klonopin, you have to remember that the reason you see so many horror stories about it on the internet (along with horror stories about many other meds) is because the people who have bad experiences with the drug are the ones who are also more likely to post or complain about it. You're usually not going to see many people on a healthboard praising a drug or discussing how it changed their life, since they're most likely out living their lives happily instead of browsing a forum to complain. And remember also that everyone's body is different. Some people do have a hard time getting off of Benzo's, but other people have no trouble at all. It's all about knowing your body.

Also, if you ever decide that you want to be off of Klonopin your doctor can help you with adhering to a tapering schedule to get off of the med safely and with usually little stress. Many people taper off of Klonopin with very little side effects, since the medication is gradually being diminished from their system as opposed to just going off of it "cold-turkey."

Best of luck with your anxiety, and happy holidays :cool: .

-Nick





All times are GMT -7. The time now is 06:09 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!